Meromorphic starlike functions of order α with alternating coefficients
Rendiconti del Seminario Matematico della Università di Padova, Volume 92 (1994), p. 221-230
@article{RSMUP_1994__92__221_0,
     author = {Aouf, M. K. and Hossen, H. M.},
     title = {Meromorphic starlike functions of order $\alpha $ with alternating coefficients},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {92},
     year = {1994},
     pages = {221-230},
     zbl = {0851.30007},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1994__92__221_0}
}
Aouf, M. K.; Hossen, H. M. Meromorphic starlike functions of order $\alpha $ with alternating coefficients. Rendiconti del Seminario Matematico della Università di Padova, Volume 92 (1994) pp. 221-230. http://www.numdam.org/item/RSMUP_1994__92__221_0/

[1] M.K. Aouf - H.M. Hossen, New criteria for meromorphic univalent functions of order α, Nihonkai Math. J., 5 (1994), no. 1, pp. 1-11. | MR 1285554 | Zbl 0957.30502

[2] M.D. Ganigi - B.A. Uralegaddi, New criteria for meromorphic univalent functions, Bull. Math. Soc. Sci. Math. R.S. Roumanie (N.S.), 33 (81) (1989), no. 1, pp. 9-13. | MR 1044173 | Zbl 0674.30014

[3] H. Silverman, Univalent functions with negative coefficients, Proc. Amer. Math. Soc., 51 (1975), pp. 109-116. | MR 369678 | Zbl 0311.30007

[4] B.A. Uralegaddi - M.D. Ganigi, Meromorphic starlike functions with alternating coefficients, Rend. Mat. (7), 11 (1991), pp. 441-446. | MR 1136515 | Zbl 0742.30014